# SDR HNAA2012030900679

- Difficulty date: March 9, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 49,827 hours, 55,157 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Shroud
- Part number: 85410440103
- Condition: Cracked
- Location: Jet Pipe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT NACELLE FIREWALL JET PIPE SHROUD ABOVE THE JET PIPE IS CRACKED AT THE 10 O'CLOCK AND 11 O'CLOCK POSITION.  REMOVED NACELLE ANGLE.  LOCATED, DRILLED ANGLE. INSTALLED ANGLE IAW DWG 85410224 AND SRM 61-40-11.  PROSEAL AREA WITH PROSEAL 700 ON NR 2 NACELLE.
